# SDR FAA2014071500001

- Difficulty date: June 26, 2014
- Submitted: July 15, 2014
- Operation: General aviation
- Aircraft: N472WM
- Make and model: Amtr SAVANNAHVGW
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Sheared
- Location: Nlg Fork Mount
- Part time: 13 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, NOSE WHEEL FORK PARTIALLY SEPARATED FROM THE NLG LEG, ALLOWING THE NOSE WHEEL ASSY TO FOLD BACK 90 DEGREES, FLIPPING THE ACFT ON ITS TOP.  INVESTIGATION FOUND THAT TWO OF THE FOUR MOUNTING BOLTS FOR THE FORK SHEARED WHEN THE WHEEL MADE CONTACT WITH THE GROUND.
